# SDR UPS98827634

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK D STA 920 AT FWD MOUNT BOLT FLOORBEAM IS CRACKED.  FABBED REPAIR STRAP IAW REO 05207, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21.  NO CRACK NOTED, PART WAS CORRODED.
